RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 109–119 (Mi umn8474)  

This article is cited in 2 scientific papers (total in 3 papers)


Series of articles on descriptive set theory
$B$-functions

A. A. Lyapunov


Full text: PDF file (1230 kB)

Bibliographic databases:


Citation: A. A. Lyapunov, “$B$-functions”, Uspekhi Mat. Nauk, 5:5(39) (1950), 109–119

Citation in format AMSBIB
\Bibitem{Lya50}
\by A.~A.~Lyapunov
\paper $B$-functions
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 109--119
\mathnet{http://mi.mathnet.ru/umn8474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39786}
\zmath{https://zbmath.org/?q=an:0038.19501}


Linking options:
  • http://mi.mathnet.ru/eng/umn8474
  • http://mi.mathnet.ru/eng/umn/v5/i5/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arkin, V. L. Levin, “Convexity of values of vector integrals, theorems on measurable choice and variational problems”, Russian Math. Surveys, 27:3 (1972), 21–85  mathnet  crossref  mathscinet  zmath
    2. V. A. Uspenskii, “Luzin's contribution to the descriptive theory of sets and functions: concepts, problems, predictions”, Russian Math. Surveys, 40:3 (1985), 97–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. K. Kerimov, “K stoletiyu so dnya rozhdeniya chlena-korrespondenta AN SSSR, professora Alekseya Andreevicha Lyapunova”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 1939–1946  mathnet
  • Успехи математических наук
    Number of views:
    This page:198
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019